# SDR AALA201711149030

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 9,399 hours, 954 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 70406A1
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY POWER ASSIST SYSTEM BOTTLE PRESSURE IS 0 PSI.  REMOVED AND REPLACED THE EPAS RESERVOIR BOTTLE ASSEMBLY PER AMM B787-A-52-11-222-00A.  OPERATIONAL CHECK GOOD.
